# SDR 9607696634

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 608
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION IN THE UPPER DECK SEAT TRACK AT FS 508 LBL 27.  REPAIRED TRACK (P/N 65B14708-15) PER EA 66-99584.
